I am a 26 year old male. About 2 months ago I noticed red, itchy, mosquito-bite-like bumps developing on and around my groin area (most noticeable on testicles). Over the past 2 months these red bumps have appeared in clumps on almost every area of my body with the exception of my face, back, and feet. They do not emit puss or blister over, but simply itch for a while and then recede. They only scab over when I itch them too hard (much like a mosquito bite). There doesn't seem to be any explanation as to when and where they will itch on any given day but they most commonly flare up around my groin area and wrist/hands.
Doctors I have been to have diagnosed them first as eczema and have given me triamcinolone acetonide cream (no help), then a skin swab came back positive for staph aureus and I was given bactroban cream and keflex eq pills (do not appear to be helping after 7 days of use). Now the doctors say that a positive swab for staph doesn't necessarily mean that I have a staph infection.
My big concern is that my girlfriend has developed similar itchy bumps on her body and the medication above doesn't seem to be helping her either. Any thoughts? Should I continue applying the bactroban and taking keflex? If this is an allergic reaction (since the bumps kind of look like hives) to something then why would my girlfriend develop the same condition at the same time as me?
Thank you for your time.
Your girlfriend should be examined as well, just to be sure she doesn't also have staph, although your condition doesn't sound as though it was caused by that bacteria (even though the culture showed it.) Your rash does not sound like an allergy. You should continue the Bactroban and Keflex for the duration your doctor recommended. You should also tell your doctor that your girlfriend is itchy too. There is at least a chance that both of you have scabies, which is caused by an itch mite and is catchy. It is also curable overnight. The possibility is worth checking out.
i was bitten by alot of fleas, and it left my skin with lots of red bumps,and hard, and my skin color is real ugly now,and the little bums want go away,now it seems more redish little bumps are showing up on my body. the bumps on my ankles ,and legs are healing,and drying out,but ive notice bumps are comming up on my back and arms, and its really worring me. what could this be?
For the past 2 weeks, at night I have developed mosquito like bumps and itching in different areas of my body. I can easily scratch my skin (leg, stomach, feet, back) and bumps will start forming in that area and else where. There is nothing new in my diet and I have never experienced any allergy symptoms. The only thing that is different, I am 3 months late on my menstrual cycle and tested not pregnant with a home testing. I'm thinking I may have the hives but am scared that it can be something else. Please help, I need to get some sleep.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.